Complex cyst, nausea, vomiting, severe pain, PLEASE HELP
I have struggled with pelvic pain and problems for many years. I have been diagnosed with endometriosis, and had my seventh surgery in March. I developed an incisional abdominal hernia as a result of all the surgery, and I just had my third surgery to fix it.
I had been on the Pill for several years, and used the active pills to skip as many periods as I could. I developed complications from this last surgery and during my hospitalization, developed a blood clot. I was told that I had to stop the Pill right away even though they had no answers about what would treat my endo, and what may happen as a result. I stopped the pills in May and had an initial period, but none since.
After suffering prolonged pain, my surgeon did a CAT scan which found the complex cyst in my right ovary. It is small, 2.7cm, yet I am having severe nausea, vomiting, and pain. I have gained over 20lbs since March, and no one knows why. My surgeon kept telling me that it was fluid and swelling from the surgery, but even now she does not know why, or what to do. I have used all of my FMLA at work, and now they are threatening to fire me, and missing work is making it very easy for them.
I finally see my OBGYN Friday for an ultrasound, and I feel like she is going to say that I have to have surgery again, which would get me fired for sure. I am fairly sure that the cyst has grown, as I had no symptoms before. I don't know how worried I need to be about this cyst and all the symptoms that come and get stronger everday.
Any advice would be so helpful and appreciated!
Thanks in advance,
Last edited by butrfligirl28; 07-17-2008 at 01:19 AM.
Re: Complex cyst, nausea, vomiting, severe pain, PLEASE HELP
Thanks so much for replying Pickle! I have the ultrasound and see the doctor this morning. One the one hand, I need it fixed because we have been wanting to try and get pregnant. I am assuming the cyst is stopping my periods? I hope I get some good news today. I have never experienced nausea this bad. I am using phenergan tablets and suppositories. I am still having severe nausea. What gives?